# SDR HNAA2018052100004

- Difficulty date: May 19, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N609DP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 46,398 hours, 39,107 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT INOPERATIVE BY SEATS 8A & 9A.  REMOVED LIGHT STRIP, AND FOUND THE CONNECTOR PIN WAS NOT CONNECTED.  CONNECTED THE PIN AND SECURED LIGHT.
